Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An interpolation theorem for Hilbert spaces with Nevanlinna-Pick kernel


Author: Bjarte Bøe
Journal: Proc. Amer. Math. Soc. 133 (2005), 2077-2081
MSC (2000): Primary 30H05, 46E22
Published electronically: January 31, 2005
MathSciNet review: 2137874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an interpolation theorem for Hilbert spaces of analytic functions that have the Nevanlinna-Pick property. This result applies to Dirichlet and Dirichlet-type spaces, and in particular a short proof of the theorem by Marshall-Sundberg on interpolating sequences is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30H05, 46E22

Retrieve articles in all journals with MSC (2000): 30H05, 46E22


Additional Information

Bjarte Bøe
Affiliation: Department of Mathematics, University of California Los Angeles, Box 951555, Los Angeles, California 90095-1555
Email: bjarteb@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07722-1
PII: S 0002-9939(05)07722-1
Received by editor(s): September 30, 2003
Received by editor(s) in revised form: March 12, 2004
Published electronically: January 31, 2005
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2005 American Mathematical Society